MathSciNet Relay Station
MathSciNet bibliographic data
MR2868929 60J80 (60F10 60K37)
Huang, Chunmao; Liu, Quansheng Moments, moderate and large deviations for a branching process in a random environment. Stochastic Process. Appl. 122 (2012), no. 2, 522–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement